# SDR AALA20110930LAX01

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 97,241 hours, 15,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT SEATS 25HJ TO 29HJ INOPERATIVE.  RESET CONNECTOR UNDER SEAT 27HJ.  OPS CHECK NORMAL.
